Discussions that mention lipitor

Open to All Other Health Topics board


Hi there,

I've been having some odd problems with my head that are kinda freaking me out.

1. Ear problems... get flakey almost exema like crust sometimes
2. Ear: Ringing. My ears ring a lot...mostly left ear.
3. Headaches... I have really bad allergies and not sure if this always sinuses or not
4. Left temple: there is a spot on my left temple that when I press it... it hurts.. a lot. If I'm not poking at it... it doesn't hurt. Right side is not affected.

Does this sound very odd or indicative of some form of cancer or that I'm about to get an annurisim?

Anybody have similiar symptoms and got a diagnosis?

I of course would go to a doctor but I wanted to narrow it down so I knew what kind of doctor to go to. I've also been threw a lot medically lately and just want to get through Christmas before I start visiting doctors again. :)

Medications I'm on: Benicar, Lipitor and Hydrochorothiazide
Allergy Shots
Amy........ I have heard that Lipitor can cause ringing in the ears (tinnitus). Can't say too much about the other symptoms, but it could be allergies. Good luck :)
Hmm... my ear has been ringing for about 2 hours now. Its driving me nuts.

I think I'm going to stop the Lipitor.
I'm wondering if the Benicar and HCT are doing something to me as well.